On the rate of convergence for parabolic difference schemes II

Olof Widlund

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)79-96
JournalCommunications on Pure and Applied Mathematics
Volume23
Issue number1
StatePublished - 1970

Cite this

On the rate of convergence for parabolic difference schemes II. / Widlund, Olof.

In: Communications on Pure and Applied Mathematics, Vol. 23, No. 1, 1970, p. 79-96.

Research output: Contribution to journalArticle

@article{51a8eb5eeff742d59a96810cafe5c0ae,
title = "On the rate of convergence for parabolic difference schemes II",
author = "Olof Widlund",
year = "1970",
language = "English (US)",
volume = "23",
pages = "79--96",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "1",

}

TY - JOUR

T1 - On the rate of convergence for parabolic difference schemes II

AU - Widlund, Olof

PY - 1970

Y1 - 1970

M3 - Article

VL - 23

SP - 79

EP - 96

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 1

ER -